# SDR PCSA10520071

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- Aircraft time: 58,035 hours, 25,168 cycles
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 6205
- Condition: Failed
- Location: Engine Fuel
- Part time: 649 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING CLIMB FELT VIBRATION, NR 1 ENGINE EPR AND FUEL FLOW DROPPED TO ZERO.  NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  SHUTDOWN WAS LESS THAN 30 MINUTES.
